# SDR IXXA0300084O

- Difficulty date: December 9, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 75,662 hours, 20,720 cycles
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Part time: 75,662 hours, 20,720 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF FROM TAPA AT 115KTS NR 3 ENGINE COMPRESSOR STALLED AND POWER ROLLED BACK. CREW REJECTED TAKE OFF. 1 TIRE WAS FLAT AND THERMALED 3 MAIN ON RIGHT GEAR.  MAINTENANCE INSPECTED NR 3 ENGINE FOR FOD/BIRD STRIKE PER ALL APPLICABLE MANUALS, AND NO DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
